# SDR C2XA09CL063

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 21,069 hours, 15,853 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 145310033419
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT NR 2589, THE CREW REPORTED THEY LOSSED ALL AIRSPEED AND ALTITTUDE INDICATIONS ON DESCENT.  THE CREW DECLEARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED AND REPLACED THE CAPTAINS AND FO'S PITOT DRAIN ASSEMBLIES, PN QA4-2-42B, AND REPLACED THE CAPTAINS ADC PITOT LINE.  OPS CHECKS WERE GOOD.
